MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71562-01
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Repeated attempts by adc to retrieve the product were unsuccessful and/or the customer discarded the product.No product has been returned as of this report.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the fs libre sensor and fs libre sensor kit were reviewed and the dhrs showed the fs libre sensor and sensor kit passed all tests prior to release.If the product is returned, the case will be re-opened and a physical investigation will be performed.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Customer reports that a patient was being "zapped" by their adc device.Customer further reported that the patient removed the adc device after feeling the "electric jolts".There was no report of death, serious injury, or mistreatment associated with this event.

Brand Name
FREESTYLE LIBRE PRO
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key13869248
Report Number2954323-2022-09428
Device Sequence Number4855985
Product Code MDS
UDI-Device Identifier00357599715625
UDI-Public00357599715625
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model Number71562-01
Device Catalogue Number71562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown